MAUDE Adverse Event Report: EXACTECH, INC. NOVATION; NV GXL LNR, +5LAT, 36MM G3-56/58MM CUPS

EXACTECH, INC. NOVATION; NV GXL LNR, +5LAT, 36MM G3-56/58MM CUPS
Model Number 136-36-53
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.(concomitant medical products) concomitant device: (cn: 186-01-56, sn (b)(4)) integrip cc cluster 56mm g3.(cn: 142-36-07, sn (b)(4)) cocr fem head 36mm +7 offset 12/14.(cn: 120-65-15, sn (b)(4)) bone screw 6.5 x 15.(cn: 120-65-30, sn (b)(4)) bone screw 6.5 x 30.(cn: 120-65-30, sn (b)(4)) bone screw 6.5 x 30.
 
Event or Problem Description
As reported, approximately 6 ½ years postop the initial left tha, this (b)(6) y/o female patient was revised due to cup malposition and poly wear.Surgeon implanted biolox delta option femoral head, 28mm and a biolox delta adapter, 16/18-12/14 +7, 170-50-07.Exactech stem remained intact.All other implants were removed and replaced with competitor¿s devices.Patient was last known to be in stable condition following the event.Devices not to return as hospital policy.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the revision reported was likely the result of prosthesis wear of the acetabular liner and malposition of the acetabular cup.The prosthesis wear may have been a result of orientation of the acetabular cup, edge loading/impingement, and/or patient related conditions.It is unclear when the cup malposition occurred but may have been the result of being implanted at a poor angle or migration.However, this cannot be confirmed because the components were not returned for evaluation.(d11) concomitant device: - (b)(6).Integrip cc cluster 56mm g3.- (b)(6).Cocr fem head 36mm +7 offset 12/14.- (b)(6).Bone screw 6.5 x 15.- (b)(6).Bone screw 6.5 x 30.- (b)(6).Bone screw 6.5 x 30.No information provided in the following section(s): a4, a5, b6, the following section(s) have additional info: g4, g5, g7, h1, h2, h3, and h7.

Brand Name
NOVATION
Common Device Name
NV GXL LNR, +5LAT, 36MM G3-56/58MM CUPS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10721615
Report Number1038671-2020-00586
Device Sequence Number3141006
Product Code JDI
UDI-Device Identifier10885862024336
UDI-Public10885862024336
Combination Product (Y/N)N
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2018
Device Model Number136-36-53
Device Catalogue Number136-36-53
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR